Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Period Question - Way TMI adult content

I have suffered from PCOS and endometriosis for years. After having my son, my cycles were never the same, so after three years, my doc finally put me on birth control to regulate them. I actually never technically had a period because I was spotting all the time. Now my periods are as they were before symptom wise. Hell on Earth. I need vicodin to control the pain, and I have horrible bowel issues. But something is different. The blood is almost watery. Before it was thick, and had lots of clots. Now, I can barely bring down my underwear and sit on the toilet before blood drops down. I barely laugh or cough, and I feel a huge gush come out. I don't ever remember having this problem before. I mean, it was heavy, but it was much thicker.

Is this how it's supposed to be, or is there something wrong? I just assumed that the way it was for me is how it is for everyone. But maybe this is how it's supposed to be, and I just don't know it. lol

Answer Question
 
Anonymous

Asked by Anonymous at 11:32 AM on May. 16, 2011 in Health

Answers (4)
  • You should definitely talk to your OB about it, if you dont have an OB find one you like and talk to her about it.
    Ashleigh_17

    Answer by Ashleigh_17 at 11:37 AM on May. 16, 2011

  • My periods have been like that (in the 2 seconds it takes to pull my underwear down to use the toilet, there would be blood all over the floor) + clots ... this has been my norm for the past 12 years. My doctors offered no real explanation or help other than to put me on the pill which I refused since my sister is on the pill and has the exact same issue. This issue started shortly before I got pregnant with my last child; when I was a teen, it was not uncommon for me to go 5 months without a period so I guess I've always been irregular w/issues. I don't often deal with cramps though because I get a lot of magnesium in my diet which helps with that. I wish I could offer something more.
    Anonymous

    Answer by Anonymous at 11:38 AM on May. 16, 2011

  • yea birth contol can cause lighter watery bleeding , u are fine but if you worry call doctor
    sassy21176

    Answer by sassy21176 at 11:39 AM on May. 16, 2011

  • I think you need an appointment,, I have PCOS, and sometimes if a cyst ruptures it can cause watery bleeding, you need to checked out mamma!
    kimigogo

    Answer by kimigogo at 11:41 AM on May. 16, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.